# SDR IPXA2675096

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 1338M51P02
- Part serial: MULTIPLE
- Condition: Damaged
- Location: Fan Blades
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ETOP ATB - NR 1 ENGINE BIRD STRIKE, EMERGENCY DECLARED. ACFT IS OOS.  REPLACED 14 DAMAGED FAN BLADES ON NR 1 ENGINE; REPAIRED DAMAGE TO ACCOUSTIC LINER AFT OF FAN BLADES;  BOROSCOPED ENGINE CORE AND UN-SHINGLED 12 TO 16 HPC 1ST STAGE BLADES.
